# SDR ASAA2021102336388

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 30,818 hours, 9,902 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: None
- Location: Flight Compartme
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELETE KEY ON CA FMC INOP. ALL OTHER KEYS SEEM TIO WORK. INPUTS ON SCRATCHPAD ARE NON-DELETABLE. GROUNDED - YES. REPLACED CAPT FMCS CDU KEYBOARD REF B737-900 AMM 34-61-01/401 ALL TEST PASS DELETE FUNCTION RESTORED.
